# SDR AALA200802122

- Difficulty date: August 17, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT LT NR 4 DOOR CROSS AISLE INOPERATIVE.  REPLACED LAMP FOR INOPERATIVE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPS.
